# SDR JR2R20251230971

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 20,036 hours, 12,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 20,036 hours, 12,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, REPAIR DOUBLER ON BEAM AT FR 87, RBL10, IS CORRODED OUT OF LIMITS.   REPAIRED.
